# SDR MALA000715

- Difficulty date: November 7, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON CENTER AISLE FLOORBOARD ANGLES FROM STA 294-339. REFER TO CELSIUS TASK CARD 1539, W/O19007.  MAINTENANCE REMOVED CORROSION FROM AFFECTED AREA , SRM 51-10-10 FOUND OUT OF LIMITS IAW 51-70-4, FABRICATED 2 EA. ANGLES PER SAMPLE IAW SRM 51-20-20, 51 -20-30. TREATED, PRIMED AND TOPCOATED ANGLE , AND INSTALLED 2 EA. ANGLES PER PRI NCIPLES OF SRM   51-40-21/23.
